# SDR UALA2012082304726

- Difficulty date: August 23, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N831UA
- Make and model: Airbus A319-131
- Aircraft serial: 1291
- Aircraft time: 41,539 hours, 16,785 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101415
- Part serial: 65
- Condition: Faulty
- Location: Vent Extract
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

VENT EXTRACT FAULT DISPLAYED ON UPPER ECAM.  EXTRACT FAN 18HQ FAULTED, NO VENT SYSTEM CAUTION.  COMPLIED WITH MEL 2126D, FAN CB PULLED AND COLLARED, STICKER APPLIED PER MEL. TROUBLESHOT PER TSM TASK -810-810-A.  UPDATED PARTS LIST WITH POSSIBLE PARTS.  REPLACED EXTRACT FAN 18HQ.  OPS CHECK OKAY.
